9 Sep 2011
Mupirocin is an antibiotic and it is NOT going to help the skin fungus. Try an antifungal cream like Monistat, or tinactin, they will treat fungal infections. It it gets worse with an antifungal, then it is not a fungal infection or you may have to use a steroid cream or tablets, you didn't mention if it was diagnosed as fungal for sure. Best of Luck, Patti
- Mupirocin Information for Consumers
- Mupirocin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mupirocin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am taking a med. called Keflex
1 answer • 21 Dec 2010
the skin is broken from scratching and the person has allergic reaction to poison ivy in the blood stream.
1 answer • 31 Jul 2011
... ointment but I do not remember the directions for application. Please advise! Thanks, DJSeeger
1 answer • 14 Jun 2013
it appear red dots at the bottom and also spread.
2 answers • 11 Aug 2013
I have two discoloured/whitish spots (about 4 mm diameter each) on my lower lip. I don't have white spots anywhere else on my body. A ...
1 answer • 14 Jan 2014